# SDR DL777091735

- Difficulty date: November 6, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 47,061 hours, 6,873 cycles
- Engine: Rroyce RB211*
- Engine time: 28,859 hours, 4,123 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Plug
- Part number: 314W552019
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FOUND DURING WALK AROUND ON ARRIVAL - NR 1 ENGINE AFT EXHAUST PLUG MISSING.  SCREWS STILL ATTACHED TO FWD PLUG SECTION.  NO DAMAGE FOUND TO AIRCRAFT.  REPLACING FWD AND AFT EXHAUST PLUGS.  FOUND INSULATION BLANKET ENG COVER DAMAGED.  REMOVED AND REPLACED INSULATION BLANKET END COVER.  ALSO INSTALLED A TURBINE EXH PLUG AS PER AMM.  TIGHTENING ALL BOLT/SCREWS WITH SPECIFIC TORQUE IAW AMM.  CHECKS NORMAL.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
